# SDR DL733990232

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225DL
- Make and model: Boeing 737-35B
- Aircraft serial: 25069
- Engine: Pwa JT8D15A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 20
- Component: 20131A
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

EMER SEAT TRACK LIGHTING INOP AT ROWS 18 TO 24.  FOUND BATTERY PACK BAD AT ROW 20.  REPLACED SAME.
